Academic Journals Database
Disseminating quality controlled scientific knowledge

Lyapunov operator inequalities for exponential stability of linear skew-product semiflows in Banach spaces

ADD TO MY LIST
 
Author(s): Praţa C.

Journal: Acta Mathematica Universitatis Comenianae
ISSN 0862-9544

Volume: LXXXII;
Issue: 2;
Start page: 231;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: linear skew-product semiflow | Lyapunov operator equation | exponential stability

ABSTRACT
In the present paper we prove a sufficient condition and a characterization for the stability of linear skew-product semiflows by using Lyapunov function, in Banach spaces. These are generalizations of the results obtained in Ahmed N. U., Semigroups Theory with Applications to Systems and Control, Pittman Research, Notes Math., 1991. and Preda C. and Preda P., Lyapunov operator inequalities for exponential stability of Banach space semigroups of operators, Appl. Math. Letters 25(3) (2012), 401-403. for the case of C0-semigroups. Moreover, there are presented the discrete variants of the results mentioned above.
Affiliate Program      Why do you need a reservation system?